Journal Article

Multidrug-Resistant Malaria from South Africa

U. Schwab, A. Alloueche and J. F. Doherty

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 40, issue 3, pages 493-493
Published in print February 2005 | ISSN: 1058-4838
Published online February 2005 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/427152
Multidrug-Resistant Malaria from South Africa

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  589 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.